Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




72 Publications

2012 | Journal Article | IST-REx-ID: 3257 | OA
Kolmogorov V. 2012. Generalized roof duality and bisubmodular functions. Discrete Applied Mathematics. 160(4–5), 416–426.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
2012 | Technical Report | IST-REx-ID: 5396 | OA
Korc F, Kolmogorov V, Lampert C. 2012. Approximating marginals using discrete energy minimization, IST Austria, 13p.
View | Files available | DOI
 

Search

Filter Publications